ARAMA SONUÇLARI

Toplam 21 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Sensitivity Analysis of Asset Flow Differential Equations and Volatility Comparison of Two Related Variables
Numerical Functional Analysis and Optimization, Vol. 30, Şubat 2009, s. 82-97, ISSN: 0163-0563
DURAN AHMET
Quantitative behavioral finance and out-of-sample prediction via asset flow differential equations
World Congress of Nonlinear Analysts, Advances in Financial Mathematics, Orlando, Florida/AMERİKA BİRLEŞİK DEVLETLERİ, 2 Temmuz 2008
DURAN AHMET
Integrability of Variable Coefficient Nonlinear Schrödinger Equations
WORKSHOP ON DIFFERENTIAL EQUATIONS AND APPLICATIONS IV, İSTANBUL/TÜRKİYE, 30 Nisan 2010
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Sözlü Bildiri
Comments on Application of generalized differential transform method to multi order fractional differential equations Vedat Suat Erturk Shaher Momani Zaid Odibat Commun Nonlinear Sci Numer Simul 2008 13 1642 54
Communications in Nonlinear Science and Numerical Simulation, Vol. 13, No. 8, Ekim 2008, s. 1737-1740, ISSN: 10075704
ARIKOĞLU AYTAÇ,OZKOL İBRAHİM
Sensitivity analysis of asset flow optimization forecast algorithm
Society for Industrial and Applied Mathematics (SIAM) Conference on Optimization, Boston, Massachusetts/AMERİKA BİRLEŞİK DEVLETLERİ, 10 Mayıs 2008
DURAN AHMET,CAGINALP GUNDUZ
A multi-start approach for parameter optimization of asset flow differential equations
American Mathematical Society (AMS) Sectional Meeting, AMS Special Session on Financial Mathematics, Indiana University, Bloomington, Indiana/AMERİKA BİRLEŞİK DEVLETLERİ, 5 Nisan 2008
DURAN AHMET,CAGINALP GUNDUZ
Parameter optimization algorithm for differential equations in market return prediction
Society for Industrial and Applied Mathematics (SIAM) Conference on Computational Science & Engineering, Costa Mesa, California/AMERİKA BİRLEŞİK DEVLETLERİ, 19 Şubat 2007
DURAN AHMET,CAGINALP GUNDUZ
Differential equations and computational optimization for closed-end funds
American Mathematical Society (AMS) Joint Mathematics Meetings, San Antonio, Texas/AMERİKA BİRLEŞİK DEVLETLERİ, 14 Ocak 2006
DURAN AHMET,CAGINALP GUNDUZ
Solving a system of nonlinear fractional partial differential equations using three dimensional differential transform method
INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES, Vol. 5, No. 6, Haziran 2010, s. 906-912, ISSN: 1992-1950
KURULAY MUHAMMET,BAYRAM MUSTAFA,İBRAHİMOĞLU BAYRAM ALİ
Variational Iteration Method For Solving Nonlinear Fractional Integro Differential Equations
Int. J. of Computer Science and Emerging Technologies, Vol. 2, No. 1, Ocak 2011, s. 18-20, ISSN: 2044-6004
KURULAY MUHAMMET,SEÇER AYDIN
Muhammed Kurulay Özgün Makale
Sensitivity analysis to AFDE and transitions between microeconomic stability and non-equilibrium states
Joint Midwest Numerical Analysis Day & SIAM Great Lakes Numerical PDEs Spring Conference, Wayne State University, Detroit, Michigan/AMERİKA BİRLEŞİK DEVLETLERİ, 17 Nisan 2009
DURAN AHMET
Sensitivity analysis of asset flow differential equations and a new volatility approach
American Mathematical Society (AMS) Joint Mathematics Meetings, session on Financial Mathematics, Washington, DC/AMERİKA BİRLEŞİK DEVLETLERİ, 7 Ocak 2009
DURAN AHMET
Orbital stability of periodic standing waves for the cubic fractional nonlinear Schr?dinger equation
JOURNAL OF DIFFERENTIAL EQUATIONS, Vol. 341, Ocak 2022, s. 29, ISSN: 0022-0396
MORAES G. E. B, BORLUK HANDAN, LORENO G. DE, MUSLU GÜLÇİN MİHRİYE, NATALI FABIO
An implicit-explicit local method for parabolic partial differential equations
ENGINEERING COMPUTATIONS, Vol. 39, No. 3, Nisan 2022, ISSN: 0264-4401
TUNÇ HÜSEYİN, SARI MURAT
Asymptotic behaviour of a class of nonlinear functional differential equations of third order
APPLIED MATHEMATICS LETTERS, Vol. 14, No. 3, Nisan 2001, s. 327-332, ISSN: 0893-9659
TİRYAKİ AYDIN, PASİNLİOĞLU ŞENAY
Semi-implicit split-step numerical methods for a class of nonlinear stochastic differential equations with non-Lipschitz drift terms
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, Vol. 343, Aralık 2018, s. 62-79, ISSN: 0377-0427
İZGİ BURHANEDDİN,ÇETİN COŞKUN
Burhaneddin İzgi Özgün Makale
Exact Solutions and Classification of Symmetry Algebras for Variable Coefficient Nonlinear Schrödinger Equations
5th Workshop on Differential Equations and Applications, İZMİR/TÜRKİYE, 14 Eylül 2011
ÖZEMİR CİHANGİR,GÜNGÖR FARUK
Cihangir Özemir Özet Bildiri
Stability analysis of asset flow differential equations
Applied Mathematics Letters, Vol. 24, No. 4, Nisan 2011, s. 471-477, ISSN: 08939659
DURAN AHMET
Oscillatory behaviour of a class of nonlinear differential equations of third order
ACTA MATHEMATICA SCIENTIA, Vol. 21, No. 2, Nisan 2001, s. 182-188, ISSN: 0252-9602
TİRYAKİ AYDIN,PASİNLİOĞLU ŞENAY
Şenay Pasinlioğlu Özgün Makale
The Cauchy problem for a one dimensional nonlinear elastic peridynamic model
Journal of Differential Equations, Vol. 252, No. 8, Nisan 2012, s. 4392-4409, ISSN: 00220396
ERBAY HÜSNÜ ATA,ERKİP ALBERT KOHEN,MUSLU GÜLÇİN MİHRİYE
Gülçin Mihriye Muslu Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930